RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 23, Issue 5(143)  


Homological dimension theor
V. I. Kuz'minov
3
Block designs
S. A. Shirokova
51
The index of elliptic operators. I
M. F. Atiyah, I. M. Singer
99
On vibrations of a half-plane and of a lamina under arbitrary initial conditions
S. L. Sobolev
143

Mathematical Events in the USSR
Sergei L'vovich Sobolev (photo)
Sergei L'vovich Sobolev (on his sixtieth birthday)
A. V. Bitsadze, L. V. Kantorovich, M. A. Lavrent'ev
177
Boris Yakovlevich Levin (photo)
Boris Yakovlevich Levin (on his sixtieth birthday)
N. V. Efimov, M. G. Krein, I. V. Ostrovskii
187
Grigorii Borisovich Gurevich (photo)
Grigorii Borisovich Gurevich (on his seventieth birthday)
N. V. Efimov, P. K. Rashevskii
193

News
Defence of Theses in Mathematics
N. I. Morkovina
199

Reviews and Bibliography
Mathematical manuscripts of Karl Marx
N. Kh. Rozov
205
B. V. Gnedenko, I. N. Kovalenko, Introduction to queueing theory (review)
V. V. Rykov
211
R. Abraham, J. Robbin, Transversal mappings and flows (review)
Ya. G. Sinai
213
S. Lang, Rapport sur la cohomologie des groupes (review)
E. S. Golod
215
New books on mathematics
L. P. Kalinina
216

Letters to the Editor
A simple proof of Chebyshev's prime number theorem
S. B. Stechkin
221
An addendum to the article: “Different definitions of derivative in linear topological spaces”
V. I. Averbukh, O. G. Smolyanov
223
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019